Guoyin Li
Cited by
Cited by
Global convergence of splitting methods for nonconvex composite optimization
G Li, TK Pong
SIAM Journal on Optimization 25 (4), 2434-2460, 2015
New quasi-Newton methods for unconstrained optimization problems
Z Wei, G Li, L Qi
Applied Mathematics and Computation 175 (2), 1156-1188, 2006
Calculus of the exponent of Kurdyka–Łojasiewicz inequality and its applications to linear convergence of first-order methods
G Li, TK Pong
Foundations of computational mathematics 18 (5), 1199-1232, 2018
New conjugacy condition and related new conjugate gradient methods for unconstrained optimization
G Li, C Tang, Z Wei
Journal of Computational and Applied Mathematics 202 (2), 523-539, 2007
Douglas–Rachford splitting for nonconvex optimization with application to nonconvex feasibility problems
G Li, TK Pong
Mathematical programming 159, 371-401, 2016
Strong duality in robust convex programming: complete characterizations
V Jeyakumar, GY Li
SIAM Journal on optimization 20 (6), 3384-3407, 2010
The Z‐eigenvalues of a symmetric tensor and its application to spectral hypergraph theory
G Li, L Qi, G Yu
Numerical Linear Algebra with Applications 20 (6), 1001-1029, 2013
Nonlinear behaviour and stability of functionally graded porous arches with graphene platelets reinforcements
Z Liu, C Yang, W Gao, D Wu, G Li
International Journal of Engineering Science 137, 37-56, 2019
New nonlinear conjugate gradient formulas for large-scale unconstrained optimization problems
Z Wei, G Li, L Qi
Applied Mathematics and computation 179 (2), 407-430, 2006
Trust-region problems with linear inequality constraints: exact SDP relaxation, global optimality and robust optimization
V Jeyakumar, GY Li
Mathematical Programming 147, 171-206, 2014
Robust solutions to multi-objective linear programs with uncertain data
MA Goberna, V Jeyakumar, G Li, J Vicente-Pérez
European Journal of Operational Research 242 (3), 730-743, 2015
A modified Polak–Ribière–Polyak conjugate gradient algorithm for nonsmooth convex programs
G Yuan, Z Wei, G Li
Journal of Computational and Applied mathematics 255, 86-96, 2014
Global error bounds for piecewise convex polynomials
G Li
Mathematical programming 137 (1), 37-64, 2013
Alternative theorems for quadratic inequality systems and global quadratic optimization
V Jeyakumar, GM Lee, GY Li
SIAM Journal on Optimization 20 (2), 983-1001, 2009
New fractional error bounds for polynomial systems with applications to Hölderian stability in optimization and spectral theory of tensors
G Li, BS Mordukhovich, TS Phạm
Mathematical Programming 153 (2), 333-362, 2015
Holder metric subregularity with applications to proximal point method
G Li, BS Mordukhovich
SIAM Journal on Optimization 22 (4), 1655-1684, 2012
Dynamic reliability analysis using the extended support vector regression (X-SVR)
J Feng, L Liu, D Wu, G Li, M Beer, W Gao
Mechanical Systems and Signal Processing 126, 368-391, 2019
Robust solutions of multiobjective linear semi-infinite programs under constraint data uncertainty
MA Goberna, V Jeyakumar, G Li, J Vicente-Pérez
SIAM Journal on Optimization 24 (3), 1402-1419, 2014
Robust duality for generalized convex programming problems under data uncertainty
V Jeyakumar, G Li, GM Lee
Nonlinear Analysis: Theory, Methods & Applications 75 (3), 1362-1373, 2012
Error bounds of generalized D-gap functions for nonsmooth and nonmonotone variational inequality problems
G Li, KF Ng
SIAM Journal on Optimization 20 (2), 667-690, 2009
The system can't perform the operation now. Try again later.
Articles 1–20